Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 5, 2012, 5:40 AM EDT for Blackford County, Grant County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2012, 5:40 AM EDT (09:40 UTC)
- Expired
- Aug 5, 2012, 6:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Northern Indiana
Counties Blackford County, IN, Grant County, IN
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3062 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
603
WWUS83 KIWX 050940
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 AM EDT SUN AUG 5 2012
INZ023-026-032-033-051030-
BLACKFORD IN-GRANT IN-MIAMI IN-WELLS IN-
540 AM EDT SUN AUG 5 2012
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...GRANT AND SOUTHERN
MIAMI COUNTIES...
AT 537 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF SWAYZEE TO 13 MILES WEST OF SWAYZEE TO 16 MILES SOUTHWEST OF
SWAYZEE...MOVING EAST AT 45 MPH.
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MARION AND FAIRMOUNT...
GAS CITY...
UPLAND...
HARTFORD CITY...
SWAYZEE...
SWEETSER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT SUNDAY
FOR EAST CENTRAL INDIANA.
LAT...LON 4040 8587 4058 8587 4058 8616 4061 8616
4058 8522 4039 8522
TIME...MOT...LOC 0940Z 274DEG 46KT 4062 8603 4049 8602
4037 8602
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:55 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 5, 3:55 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 355 AM EDT SUN AUG 5 2012 .SHORT TERM...TODAY THROUGH MONDAY NIGHT SFC FRONTAL WAVE WILL BRING SHOWERS/STORMS TO MAINLY SOUTHERN AND EASTERN ZONES THIS MORNING. CONVECTION HAS GOTTEN A KICK FROM A SUBTLE SHORTWAVE THAT PROPAGATED OUT OF KANSAS LATE LAST EVENING AND FROM RRQ UPPER JET DYNAMICS ASSOCIATED WITH A 100-110 KT UPPER JET LIFTING THROUGH WISCONSIN AND THE NORTHERN GREAT LAKES AHEAD OF A SHARP TROUGH AXIS. ALSO...A WEAK SFC LOW HAS TAKEN SHAPE IN EC IL AS OF 7Z PER INCREASING LARGE SCALE ASCENT AND SIG LATENT HEAT RELEASE ASSOCIATED WITH OVERNIGHT STL AREA MCS. LOW LVL THETA-E ADVECTION BACK INTO THE FA AHEAD OF THIS SFC REFLECTION...WITHIN A ~35 KT LLJ...WILL HELP SUSTAIN CONVECTION THROUGH THE AREA. DECENT DEEP LAYER SHEAR FOR ORGANIZATION IS IN PLACE THIS MORNING...ALTHOUGH NO REAL CONCERN OUTSIDE OF ISO PEA SIZE HAIL/WIND GUSTS TO 30-40 MPH GIVEN MEAGER MID LVL LAPSE RATES AND MUCAPE ONLY 750-1000 J/KG. THERE IS SOME CONCERN FOR LOCALIZED HVY RAIN/URBAN FLOODING WITH PWATS NEAR 2 INCHES AND A DEEP WARM CLOUD LAYER. LATEST HI RES GUIDANCE SEEMS TO HAVE A DECENT HANDLE ON PLACEMENT/TIMING SO USED A MODEL BLEND FOR TIMING/PLACEMENT OF HIGHER POPS. ANY RAINFALL SHOULD EXIT TO THE SOUTHEAST BY EARLY THIS AFTERNOON AS WINDS VEER NORTHWESTERLY AND MUCH DRIER AIR ADVECTS SOUTH INTO THE AREA. HIGH TEMPS THIS AFTERNOON ARE PROBLEMATIC GIVEN DEEP POST FRONTAL MIXING AND SLIGHT UNCERTAINTIES REGARDING AMOUNT/TIMING OF CLEARING ACROSS SERN ZONES. WITH SLIGHT LAG IN COOLER TEMPS ALOFT AND DEEP MIXING (WITH FULL SUN BY AFTN IN THE NW AND PARTIAL CLEARING SE) CONTINUED TO FAVOR WARMER GUIDANCE. SFC HIGH PRESSURE WILL BUILD INTO THE SOUTHERN GREAT LAKES TONIGHT THROUGH MONDAY NIGHT WITH LINGERING LIGHT NW FLOW ALOFT. SKIES WILL BE MAINLY CLEAR BOTH TONIGHT AND MONDAY NIGHT WITH LIGHT/VARIABLE WINDS. RESULTING OPTIMAL RADIATIONAL COOLING...ESPECIALLY NW AREAS TONIGHT AND SOUTH MONDAY NIGHT...SHOULD ALLOW TEMPS TO PLUMMET IN THIS DRY CP AIRMASS. TRENDED TEMPS EACH NIGHT CLOSER TO COOLER MOS. MORE SHALLOW MIXING UNDER SFC HIGH TO NEAR 900 MB ON MONDAY SHOULD GENERALLY YIELD HIGHS IN THE LOW 80S. && .LONG TERM...TUESDAY THROUGH SATURDAY ACTIVE NORTHWEST FLOW PATTERN WILL CHARACTERIZE THE LONG TERM. ON TUESDAY...ANOTHER STRONG UPPER JET STREAK WILL TOP THE UPPER RIDGE ACROSS SOUTH CENTRAL CANADA ALLOWING SOME DEEPENING OF NEXT UPPER SHORT WAVE ACROSS ONTARIO/NORTHERN GREAT LAKES. THIS FEATURE WILL ALLOW ANOTHER COOL FRONT TO APPROACH THE WESTERN GREAT LAKES REGION TUESDAY AFTERNOON/EVENING. MOISTURE AVAILABILITY WILL CONTINUE TO BE QUESTIONABLE DUE TO BLOCKING ANTICYCLONE ACROSS THE LOWER MS RIVER VALLEY. SOME LOW LEVEL MOISTURE WILL WORK AROUND THIS RIDGE INTO THE UPPER MS RIVER VALLEY AND POOL ALONG THE AFOREMENTIONED FRONT. HOWEVER...GIVEN UNFAVORABLE TRAJECTORIES...GFS SOLUTION STILL APPEARS MUCH TOO MOIST WITH MOISTURE RETURN/POOLING IN THE VICINITY OF THE FRONTAL BOUNDARY. THUS HAVE CONTINUED TO PUT MORE WEIGHT ON DRIER AND MORE MIXED ECMWF/NAM SOLUTION OVER THE GFS. CANNOT COMPLETELY RULE OUT SOME HIGHER BASED INSTABILITY ALLOWING A FEW ISOLATED SHOWERS TO DEVELOP MAINLY ACROSS LOWER MICHIGAN TUESDAY AFTERNOON...BUT WOULD SUSPECT AT THIS TIME IT WOULD BE MORE OF A SPRINKLES SCENARIO GIVEN EXPECTED LOW LEVEL MOISTURE PROFILES AND WILL KEEP TUESDAY/TUESDAY NIGHT DRY. MAIN UPPER TROUGH WILL SHIFT INTO QUEBEC TUESDAY NIGHT/WEDNESDAY LEAVING BEHIND WEAK BOUNDARY ACROSS SOUTHERN GREAT LAKES...BUT SEE LITTLE IN THE WAY OF FORCING FOR PRECIP MENTION THRU WEDNESDAY...WITH CONTINUED MOISTURE AVAILABILITY CONCERNS. MEDIUM RANGE MODELS ARE BEGINNING TO CONVERGE A BIT MORE IN TERMS OF THE BROAD PICTURE FOR THURSDAY AND BEYOND WITH MORE OF A STABLE LONGWAVE PATTERN BECOMING ESTABLISHED IN WESTERN CONUS RIDGING AND A MORE ROBUST EASTERN CONUS/SE CANADIAN UPPER NEGATIVE HEIGHT ANOMALY. TREND IN MEDIUM RANGE MODELS HAS BEEN TO A STRONGER SFC LOW/CYCLOGENESIS ON THURSDAY NIGHT/FRIDAY WITH A SIGNIFICANT UPPER LOW DIGGING ACROSS THE SOUTHERN GREAT LAKES. PREVIOUS FORECAST ALREADY CARRIED LOW CHANCE POPS THURSDAY INTO FRIDAY AND HAVE MAINTAINED THIS MENTION. AFOREMENTIONED LARGE SCALE PATTERN SHOULD SUPPORT A PERIOD OF COOLER AND LESS HUMID CONDITIONS FOR NEXT WEEKEND INTO THE EARLY PORTIONS OF THE FOLLOWING WEEK...WITH BELOW NORMAL TEMPERATURES LOOKING TO BE A GOOD POSSIBILITY FOR A CHANGE. && .AVIATION... /06Z TAFS/ A FRONTAL PASSAGE IS EXPECTED AT THE TERMINALS THIS MORNING AHEAD OF A WESTERN GREAT LAKES UPPER TROUGH. EXPECT A PERIOD OF IFR STRATUS ALONG THIS BOUNDARY AS IT MOVES THROUGH. ADDED A VCTS AND TEMPO -TSRA GROUP AT FWA AS SECONDARY THETA-E SURGE/SHORTWAVE OVER IL/MO MOVES EWD ALONG THE SLOW MOVING FRONT. CONDITIONS WILL RAPIDLY IMPROVE AROUND 14Z AT SBN AND NEAR 16/17Z AT FWA AS DRIER AIR ADVECTS IN BEHIND THE FRONTAL BOUNDARY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...RIP CURRENT RISK THROUGH MONDAY MORNING FOR INZ003. MI...RIP CURRENT RISK THROUGH MONDAY MORNING FOR MIZ077. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT MONDAY FOR LMZ043-046. && SHORT TERM...STEINWEDEL LONG TERM...MARSILI AVIATION...STEINWEDEL
Hazardous weather outlook, Aug 5, 5:06 AM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 506 AM EDT SUN AUG 5 2012 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-060915- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 506 AM EDT SUN AUG 5 2012 /406 AM CDT SUN AUG 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS MORNING ESPECIALLY ACROSS NORTHERN INDIANA AND NORTHWEST OHIO. A FEW OF THE STORMS MAY PRODUCE WIND GUSTS TO 40 TO 50 MPH...LOCALIZED HEAVY RAINFALL...AND PEA SIZED HAIL ESPECIALLY ALONG AND SOUTH OF A LINE FROM MONTICELLO TO FORT WAYNE TO DEFIANCE. THE SHOWERS AND THUNDERSTORMS WILL EXIT NORTHWEST OHIO AROUND MIDDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-060915- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 506 AM EDT SUN AUG 5 2012 /406 AM CDT SUN AUG 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM EARLY THIS MORNING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A HIGH RISK OF RIP CURRENTS MONDAY MORNING. THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-060915- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 506 AM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS TODAY AND TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A HIGH RISK OF RIP CURRENTS MONDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 5, 12:10 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 2 SW ANDREWS 40.84N 85.63W
08/04/2012 HUNTINGTON IN EMERGENCY MNGR
TREE DOWN NEAR COUNTY ROAD 115N AND ROUTE 24.
&&
NDMLocal storm report, Aug 5, 12:12 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1212 AM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG ANDREWS 40.86N 85.60W
08/04/2012 HUNTINGTON IN EMERGENCY MNGR
LARGE TREE DOWN ON MCKEEVER ROAD. TIME ESTIMATED FROM
RADAR.
&&
NDMLocal storm report, Aug 5, 12:18 AM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG WARREN 40.68N 85.43W
08/04/2012 HUNTINGTON IN EMERGENCY MNGR
LARGE TREE DOWN NEAR WAYNE STREET AND 2ND. TIME
ESTIMATED FROM RADAR
&&
NDMLocal storm report, Aug 5, 12:23 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 AM EDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG NAPOLEON 41.39N 84.13W
08/04/2012 HENRY OH EMERGENCY MNGR
POWER LINES DOWN AND NUMEROUS TREE LIMBS DOWN ACROSS
THE COUNTY.
&&
NDMSpecial weather statement, Aug 5, 4:09 AM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 AM EDT SUN AUG 5 2012
INZ020-050900-
WHITE IN-
409 AM EDT SUN AUG 5 2012
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN WHITE COUNTY...
AT 406 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF BROOKSTON TO 21 MILES SOUTHWEST OF BROOKSTON...MOVING EAST AT 30
MPH.
WINDS GUSTS OF 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF VERY HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
BROOKSTON...
BADGER GROVE...
SMITHSON AND CHALMERS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4075 8710 4074 8676 4072 8677 4068 8677
4068 8678 4065 8677 4058 8678 4057 8699
4058 8710
TIME...MOT...LOC 0808Z 275DEG 24KT 4071 8717 4052 8701
4037 8711Special weather statement, Aug 5, 5:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 AM EDT SUN AUG 5 2012
INZ023-026-032-033-051030-
BLACKFORD IN-GRANT IN-MIAMI IN-WELLS IN-
540 AM EDT SUN AUG 5 2012
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...GRANT AND SOUTHERN
MIAMI COUNTIES...
AT 537 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF SWAYZEE TO 13 MILES WEST OF SWAYZEE TO 16 MILES SOUTHWEST OF
SWAYZEE...MOVING EAST AT 45 MPH.
WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MARION AND FAIRMOUNT...
GAS CITY...
UPLAND...
HARTFORD CITY...
SWAYZEE...
SWEETSER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT SUNDAY
FOR EAST CENTRAL INDIANA.
LAT...LON 4040 8587 4058 8587 4058 8616 4061 8616
4058 8522 4039 8522
TIME...MOT...LOC 0940Z 274DEG 46KT 4062 8603 4049 8602
4037 8602The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:03 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Huntington, Jay, Wells | 42 min |
| Aug 4, 8:05 PM EDT | Tornado Warning | IWX | Allen | 25 min |
| Aug 4, 8:35 PM EDT | Tornado Warning | IWX | Adams | 25 min |
| Aug 5, 4:09 AM EDT | Special Weather Statement | IWX | White | 51 min |
| Aug 5, 6:43 AM EDT | Special Weather Statement | IWX | Huntington, Wells | 32 min |
| Aug 4, 8:29 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 61 min |
| Aug 4, 8:52 PM EDT | Areal Flood Advisory | IWX | Allen, Putnam, Van Wert | 83 min |
| Aug 4, 9:00 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 45 min |
| Aug 4, 9:27 PM EDT | Severe Thunderstorm Warning | IWX | Putnam | 18 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.